Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On osculating element-bands associated with loci of surface-elements


Author: Percey F. Smith
Journal: Trans. Amer. Math. Soc. 11 (1910), 301-324
MSC: Primary 53A04; Secondary 53A05
MathSciNet review: 1500865
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A04, 53A05

Retrieve articles in all journals with MSC: 53A04, 53A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1910-1500865-3
PII: S 0002-9947(1910)1500865-3
Article copyright: © Copyright 1910 American Mathematical Society